Homeopathy and Health Forum
Fissure Reattack after taking Sulphur30, Graphites30 and Arsenic Album200My father has taken treatment for fissure problem on this forum.. Dr. Nawaz handled the case and they make them well.. I am very thankful to Nawaz sir.. My father is well since last one year...
I want to discuss the problem reappeared as Last week my father take 1 dose of each Arsenic Album200, sulphur30 and Graphites30 in different days for their scalp eczema treatment...they repeated it twice. After it the fissure problem again seems to starts...
Is it due to Sulphur?? What should we give him now to antidote the effect of these.. Please help I am afraid of situation get worsed..
Please Help Me...Dr.Nawaz, Dr.Kadwa, Dr.Rishimbha, Dr.Simone, Dear Kuldeep..
ankit111 on 2017-06-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.